Hello, I have been on Beyaz Birth control for 6 years now. I recently had to switch to the generic version of Beyaz known as rajani. I was on it for a month and then every pharmacy stopped selling Rajani but it made my face look beautiful with no acne. I then was given another generic called drospire/Estr/lev. This made my face break out horriblly and I immediately switched back to Beyaz but had been off of Beyaz for almost going on 3 months. Now going back to Beyaz I've been taking it for 2 months so far and my face is breaking out horriblly I have 10-12 pimples on my face but before I had 0 over the 6 years I had been taking Beyaz, I had no acne whatsoever. Because I changed to two different generic versions of Beyaz and then back to the brand name Beyaz will I have to wait another 3-6 months for my acne to go away again?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 May 2011 • 1 answer
I just switched to beyaz from another BCP and I'm wondering how long after I start my placebo should
Posted 1 Jun 2015 • 1 answer
Posted 4 Jun 2016 • 2 answers
Posted 2 Mar 2017 • 0 answers
Posted 30 Apr 2017 • 1 answer